Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 126, Number 8

All articles in this issue are freely accessible.

Vector bundles on log terminal varieties
Massimiliano Mella.
Proc. Amer. Math. Soc. 126 (1998), 2199-2204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1469425
Linear operators that preserve maximal column ranks of nonnegative integer matrices
Seok-zun Song.
Proc. Amer. Math. Soc. 126 (1998), 2205-2211
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443409
Ideal and subalgebra coefficients
Lorenzo Robbiano and Moss Sweedler.
Proc. Amer. Math. Soc. 126 (1998), 2213-2219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443407
Automorphic-differential identities and actions of pointed coalgebras on rings
Tadashi Yanai.
Proc. Amer. Math. Soc. 126 (1998), 2221-2228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459157
The existence and uniqueness of injectors for Fitting sets of solvable groups
Ian Hawthorn.
Proc. Amer. Math. Soc. 126 (1998), 2229-2230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1469409
On the graph convergence of subdifferentials of convex functions
C. Combari and L. Thibault.
Proc. Amer. Math. Soc. 126 (1998), 2231-2240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1485464
Uniform primeness of the Jordan algebra of symmetric operators
L. L. Stachó and B. Zalar.
Proc. Amer. Math. Soc. 126 (1998), 2241-2247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487342
On the number of invariant lines for polynomial systems
Zhang Xiang and Ye Yanqian.
Proc. Amer. Math. Soc. 126 (1998), 2249-2265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1476400
Periodic solutions of the second order differential equations with Lipschitzian condition
Zaihong Wang.
Proc. Amer. Math. Soc. 126 (1998), 2267-2276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487345
On $JB^{*}$-triples which are M-ideals in their biduals
Juan Carlos Cabello and Eduardo Nieto.
Proc. Amer. Math. Soc. 126 (1998), 2277-2283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459113
On the Mergelyan approximation property on pseudoconvex domains in $\mathbb C^{n}$
Sanghyun Cho.
Proc. Amer. Math. Soc. 126 (1998), 2285-2289
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459114
Spectral properties of the operator of Riesz potential type
Milutin R. Dostanic.
Proc. Amer. Math. Soc. 126 (1998), 2291-2297
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451794
The primality of subfactors of finite index in the interpolated free group factors
Marius B. Stefan.
Proc. Amer. Math. Soc. 126 (1998), 2299-2307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443410
Logarithmic Sobolev inequalities and the growth of $L^{p}$ norms
O. S. Rothaus.
Proc. Amer. Math. Soc. 126 (1998), 2309-2314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1452824
$P$-convexity of Orlicz-Bochner spaces
Pawe\l{} Kolwicz and Ryszard Pluciennik.
Proc. Amer. Math. Soc. 126 (1998), 2315-2322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443391
Convex linear combinations of sequences of monic orthogonal polynomials
A. Cachafeiro and F. Marcellan.
Proc. Amer. Math. Soc. 126 (1998), 2323-2331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443374
Some extremal problems in $L^{p}(w)$
R. Cheng, A. G. Miamee and M. Pourahmadi.
Proc. Amer. Math. Soc. 126 (1998), 2333-2340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443377
Conjugate Hardy’s inequalities with decreasing weights
Joan Cerdà and Joaquim Martín.
Proc. Amer. Math. Soc. 126 (1998), 2341-2344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443375
A Leray-Schauder type theorem for approximable maps: A simple proof
H. Ben-El-Mechaiekh, S. Chebbi and M. Florenzano.
Proc. Amer. Math. Soc. 126 (1998), 2345-2349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1476117
Measures with natural spectra on locally compact abelian groups
Osamu Hatori.
Proc. Amer. Math. Soc. 126 (1998), 2351-2353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443389
Completely contractive representations for some doubly generated antisymmetric operator algebras
S. C. Power.
Proc. Amer. Math. Soc. 126 (1998), 2355-2359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451827
Certain invariant subspace structure of $L^{2}(\mathbb T^{2})$
Guoxing Ji, Tomoyoshi Ohwada and Kichi-Suke Saito.
Proc. Amer. Math. Soc. 126 (1998), 2361-2368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451811
First order differential operators in white noise analysis
Dong Myung Chung and Tae Su Chung.
Proc. Amer. Math. Soc. 126 (1998), 2369-2376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451792
Asymptotics for Sobolev orthogonal polynomials with coherent pairs: The Jacobi case, type 1
K. Pan.
Proc. Amer. Math. Soc. 126 (1998), 2377-2388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443401
An application of Schauder’s fixed point theorem with respect to higher order BVPs
Fu-Hsiang Wong.
Proc. Amer. Math. Soc. 126 (1998), 2389-2397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1476399
Convergence of the Poincaré series for some classical Schottky groups
Vladimir Mityushev.
Proc. Amer. Math. Soc. 126 (1998), 2399-2406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1452814
Laplace transforms and generators of semigroups of operators
Jigen Peng and Si-Kit Chung.
Proc. Amer. Math. Soc. 126 (1998), 2407-2416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1469432
Norms of embeddings of logarithmic Bessel potential spaces
David E. Edmunds, Petr Gurka and Bohumír Opic.
Proc. Amer. Math. Soc. 126 (1998), 2417-2425
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451796
A decreasing operator function associated with the Furuta inequality
Takayuki Furuta and Derming Wang.
Proc. Amer. Math. Soc. 126 (1998), 2427-2432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1473667
Integration on a convex polytope
Jean B. Lasserre.
Proc. Amer. Math. Soc. 126 (1998), 2433-2441
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459132
A splitting theorem for equifocal submanifolds in simply connected compact symmetric spaces
Heiko Ewert.
Proc. Amer. Math. Soc. 126 (1998), 2443-2452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451798
Rank one lattices whose parabolic isometries have no rotational part
Christoph Hummel.
Proc. Amer. Math. Soc. 126 (1998), 2453-2458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443390
A ZFC Dowker space in $ℵ_{𝜔+1}$: An application of pcf theory to topology
Menachem Kojman and Saharon Shelah.
Proc. Amer. Math. Soc. 126 (1998), 2459-2465
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1605988
On the deleted product criterion for embeddability in $\mathbb R^{m}$
A. Skopenkov.
Proc. Amer. Math. Soc. 126 (1998), 2467-2476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1423334
Some structure of Borel locales
John Isbell.
Proc. Amer. Math. Soc. 126 (1998), 2477-2479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459126
An index theory for $\mathbb Z$-actions
In-Sook Kim.
Proc. Amer. Math. Soc. 126 (1998), 2481-2491
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459129
The geography of irreducible 4-manifolds
Jongil Park.
Proc. Amer. Math. Soc. 126 (1998), 2493-2503
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487335
Hypersurfaces with positive principal curvatures in symmetric spaces
Jaime Ripoll.
Proc. Amer. Math. Soc. 126 (1998), 2505-2506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1476389
A short proof of a characterization of reflexivity of James
Eve Oja.
Proc. Amer. Math. Soc. 126 (1998), 2507-2508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1476382
A correction to “Small representations of finite distributive lattices as congruence lattices”
George Grätzer, Ivan Rival and Nejib Zaguia.
Proc. Amer. Math. Soc. 126 (1998), 2509-2510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1600148
Errata to “Normalizers of nest algebras”
Keith J. Coates.
Proc. Amer. Math. Soc. 126 (1998), 2511-2512
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443818